# SDR UALA2011060602740

- Difficulty date: June 4, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 37,472 hours, 14,546 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865109
- Part serial: 169
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE UNDERSERVICED.  SLIDE REPLACED.  NEW SLIDE INSTALLED IAW AMM.  PERFORMED EMERGENCY LIGHTING TEST IAW, OP CHECK GOOD.
